MAUDE Adverse Event Report: ARTHREX, INC. 4K LAPAROSCOPE, 30°, 5.5X300MM, HI-MAG; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

ARTHREX, INC. 4K LAPAROSCOPE, 30°, 5.5X300MM, HI-MAG; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 4K LAPAROSCOPE, 30°, 5.5X300MM, HI-MAG
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via phone that during an laparoscopic procedure on (b)(6) 2022, the distal tip of the ar-3352-5530 laparoscope became hot and burned a hole in the drape.The surgeon used a blue cloth to cover the burned drape.The patient was not harmed and the case was completed by turning off the scope and after a few minutes they were able to complete the case using the same scope.The sales representative was not present during this case and upon arrival the (b)(6) 2022, was able to collect the device(s) used in the case or evaluation.Additional information provided 1/24/2022: all part and serial numbers were provided.
 
Additional Manufacturer Narrative
Not confirmed.The evaluation shows that the device performed as intended.

Brand Name
4K LAPAROSCOPE, 30°, 5.5X300MM, HI-MAG
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13471643
Report Number1220246-2022-04412
Device Sequence Number1713614
Product Code GCJ
UDI-Device Identifier00888867216761
UDI-Public00888867216761
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K941541
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4K LAPAROSCOPE, 30°, 5.5X300MM, HI-MAG
Device Catalogue NumberAR-3352-5530
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2022
Supplement Date Received by Manufacturer01/21/2022
Initial Report FDA Received Date02/07/2022
Supplement Report FDA Received Date06/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown